# SDR ASOA201100181

- Difficulty date: January 29, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 20,084 hours, 17,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, FWD FACE AFT BULKHEAD HAS 2 BROKEN ISOLATORS AT LBL 9 AND LBL 27 SECOND 1 ABOVE FLOOR AT BOTH LOCATIONS.  REMOVED 2 EA BROKEN ISOLATORS FROM LBL9 AND LBL 27 SECOND FROM FLOOR ON FS 621 BULKHEAD AND INSTALLED 2EA SERVICEABLE PN C2337-3 ISLOATORS IAW SRM 51-42-13.  THIS IS A MINOR REPAIR.  (CLOSED)
